# SDR DALA2022110707175

- Difficulty date: November 6, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 88,394 hours, 39,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATION:601. CORRECTIVE ACTION: CLEAN DEBRIS FROM THRESOLD. DOOR OPS GOOD. OK FOR SERVICE. (2484860)
